MathSciNet Relay Station
MathSciNet bibliographic data
MR46642 (13,765a) 56.0X
Dubois-Violette, Mme. Étude des réseaux de courbes tracés sur une surface close et en général localement homéomorphes à un faisceau de droites par parallèles. (French) Ann. Sci. École Norm. Sup. (3) 68, (1951). 267–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement